Követés
Prof. Kanhaiya Jha, PhD
Prof. Kanhaiya Jha, PhD
E-mail megerősítve itt: ku.edu.np - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
A remark on common fixed points of four mappings in a fuzzy metric space
RP Pant, K Jha
JOURNAL OF FUZZY MATHEMATICS. 12, 433-438, 2004
752004
A common fixed point theorem in dislocated metric space
K Jha, D Panthi
Applied Mathematical Sciences 6 (91), 4497-4503, 2012
392012
Common fixed points for compatible mappings in metric spaces
K Jha, RP Pant, SL Singh
Rad. Mat 12 (1), 107-114, 2003
362003
On strong orthogonality and strictly convex normed linear spaces
K Paul, D Sain, K Jha
Journal of inequalities and applications 2013 (1), 1-7, 2013
352013
A generalization of Meir-Keeler type fixed point theorem for four mappings
RP Pant, K Jha
ULTRA SCIENTIST OF PHYSICAL SCIENCES 15 (1M), 97-102, 2003
272003
Note on common fixed points under strict contractive conditions
RP Pant, V Pant, K Jha
Journal of mathematical analysis and applications 274 (2), 879-880, 2002
262002
Common fixed point for weakly compatible maps in metric space
K Jha
Kathmandu University Journal of Science, Engineering and Technology 1 (4), 1-6, 2007
222007
Minimization of the principal eigenvalue under Neumann boundary conditions
K Jha, G Porru
Numerical functional analysis and optimization 32 (11), 1146-1165, 2011
212011
A fixed point theorem in dislocated quasi-metric space
D Panthi, K Jha, G Porru
Amer. J. Math. Stat 3 (3), 153-156, 2013
202013
A common fixed point theorem for four mappings in dislocated quasi-metric space
K Jha, KPR Rao, D Panthi
Int. J. Math. Sci. Engg. Appls 6 (1), 417-424, 2012
202012
Common fixed points theorem for compatible of type (K) in metric space
K Jha, V Popa, KB Manandhar
Int. J. Math. Sci. Eng. Appl 89, 383-391, 2014
192014
On the existence of common fixed point for compatible mappings
K Jha, RP Pant, SL Singh
PUNJAB UNIVERSITY JOURNAL OF MATHEMATICS 37, 39-47, 2005
192005
Strictly convex space: strong orthogonality and conjugate diameters
D Sain, K Paul, K Jha
arXiv preprint arXiv:1411.1464, 2014
172014
Fixed point theorems for occasionally weakly compatible mappings in semi-metric space
K Jha, M Imdad, U Rajopadhyaya
Annals of Pure and Applied Mathematics 5 (2), 153-157, 2014
162014
A common fixed point theorem in a cone metric space
K Jha
Kathmandu university journal of science, Engineering and technology 5 (1), 1-5, 2009
162009
A history of mathematical sciences in Nepal
K Jha, PR Adhikary, SR Pant
Kathmandu University Journal of Science, Engineering and Technology 2 (1), 1-6, 2006
162006
A common fixed point of weakly compatible mappings in dislocated metric space
D Panthi, K Jha
Kathmandu University Journal of Science, Engineering and Technology 8 (2), 25-30, 2012
152012
A common fixed point theorem for reciprocal continuous compatible mappings in metric space
K Jha, RP Pant, KB Manandhar
Annals of Pure and Applied Mathematics 5 (2), 120-124, 2014
132014
Meir-Keeler type fixed point theorem and reciprocal continuity
RP Pant, AB Lohani, K Jha
Bull. Cal. Math. Soc 94 (6), 459-466, 2002
132002
A common fixed point theorem for compatible mappings of type (E) in fuzzy metric space
KB Manandhar, K Jha, HK Pathak
Applied Mathematical Sciences 8 (41), 2007-2014, 2014
122014
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20